# SDR DALA2022120107705

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,988 hours, 40,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR HAS SLIDE LANYARD HANGING OUT BOTTOM OF DOOR. CORRECTIVE ACTION: CONNECTED BUSTLE STRAP.
